MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.5MM(D) 6.5MM(P) 7MM(H); DENTAL ABUTMENT

BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.5MM(D) 6.5MM(P) 7MM(H); DENTAL ABUTMENT
Catalog Number TEEHA467
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie (b)(4).Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that after implanting the implant at tooth location #19, the doctor tried to attach the healing abutment, but the screw did not fit.The doctor replaced the healing abutment with one that was in stock and completed the procedure.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111, 10 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67.H10: narrative/data was updated.Zimvie received the reported healing abutment for evaluation.A visual evaluation and a functional test were performed, the abutment has minor signs of use.The abutment was tested with in-house implant, and it engages and disengages as intended.No malfunction identified to abutment and hex.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, device malfunction did not occur.The abutment engaged and disengaged with an in-house implant as intended.The reported abutment assembling event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.5MM(D) 6.5MM(P) 7MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21621504
Report Number0001038806-2025-00594
Device Sequence Number8446422
Product Code NHA
UDI-Device Identifier00844868045892
UDI-Public(01)00844868045892(17)281104(10)1273898
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTEEHA467
Device Lot Number1273898
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN DENTAL IMPLANT.
Patient Age27 YR
Patient SexFemale
Patient Weight48 KG
Patient EthnicityNon Hispanic